# SDR VNAA0012027

- Difficulty date: December 27, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 12,256 hours, 10,693 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122803
- Part serial: 7601
- Condition: Failed
- Location: Cabin
- Part time: 13,487 hours, 12,035 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY POWER SUPPLY WILL NOT TEST.  MAINTENANCE INSPECTED AND REPLACED THE FORWARD SUPPLY, FERRIED THE AIRCRAFT TO CVG AND REPLACED THE AFT SUPPLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL TESTS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
